| Model Number |
279703150 |
| Medical Device Problem Codes |
Device-Device Incompatibility (2919); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/11/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2022 during an unknown procedure the ratcheting t-handle drive mechanism had been damaged when loading rod pusher.Handle can no longer lock any other instruments in.Procedure completed successfully with no surgical delay.There was no patient consequences.This report is for one (1) ergonomic ratcheting t-handle this is report 1 of 1 for (b)(4).